# SDR 99ZZZX1363

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2*
- Propeller: Hartzl HCB4TN5
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C840139
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB S/N CDA3086 WAS RETURNED FOR COMPLIANCE OF AD-95-01-02 AND SB'S A182A AND A183A.  AFTER REMOVAL OF THE PILOT TUBE FROM BLADE ARM NR 3, CORROSION WAS DISCOVERED AT THE BOTTOM OF THE BORE COVERING APPROXIMATELY 25 PERCENT OF THE SURFACE AREA.  THE CORROSION WAS REPAIRED AND THE HUB RETURNED TO SERVICE.
